Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treatment for high fsh and lh level and to increase testosterone

Treatment for high fsh and lh level and to increase testosterene to have good erection and to have child I am Male, 39 years and my FSH (22.81) and LH (12.50) levels are high and testosterene (Total - 185.57, Free - 4.52) level is very there any cure available. My prolactin (6.11) levels are normal My erection is also not as good as it was. Need advice on the treatment to regularize my hormone & libido levels and couple of children. Regards
Asked On : Mon, 16 May 2011
Answers:  1 Views:  886
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcaremagic forum
your history is s/o testicular that case you have to take testosterone injection
once in a wk for 4wks.if your erectile dysfunction are corrected then it is well and good othervise you have to further evaluate your problem.plz do all this under supervision of a good infertility specialist/endocrinologist
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor